Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have dark skin and itching at perinatal region. Suggest some medicine

User rating for this question
Very Good
Answered by

Practicing since : 1980
Answered : 254 Questions
i have itching at perinatal region, and V region near by, the skin is also getting dark color,please find the images attached please prescribe the medicines for the same.
Posted Tue, 12 Mar 2013 in Skin Hair and Nails
Answered by Dr. P V S Prasad 8 hours later
Itching in the perineal region is a common problem. This occurs because of reasons starting from occlusion, sweating, to detergents in clothes, or to fungal infections etc.
In your case the photographs rule out fungal infection.
It could be due to simple maceration to sweat or to stress.
I suggest
1. Use anti fungal powders like absorb or powders which lowers the sweat like low sweat powder liberally in the day.
2. Use minimally potent corticosteroid like hydrocortisone cream (Efficort) at night.
3. Take one anti histamine at night like Levo cetrizine at bed time.
4. Reduce tension and avoid stress.
5. rinse your inner wears in plain water after washing to get rid of any detergents remaining.
I hope you will recover from this simple problem.
Good day
Prasad PVS
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor